# SDR MASA2009062100189

- Difficulty date: June 21, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 29,039 hours, 22,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2798 SBA-PHX.  EMERGENCY LIGHTS ON FLOOR INOP.  MX RECONNECTED THE FLOOR STRIP, OPS GOOD.
